# SDR CA140701002

- Difficulty date: June 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Contaminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOT REPORTED A HUNG START WHERE THE ENGINE WOULD NOT ACCELERATED TO IDLE.  THIS HAD AN EFFECT ON OPERATIONS, SUSPECTED FLIGHT CANCELLATION.  TROUBLESHOOTING FOUND METALLIC DEBRIS IN THE FUEL NOZZLE LINES.  COMPLETE FUEL SYSTEM IS BEING REPLACED.
